# SDR USAASB03004

- Difficulty date: January 6, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 322684003
- Condition: Failed
- Location: Cabin Pressure
- Part time: 37,456 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PWM - FLT 1528 - EN ROUTE FROM PHL TO PWM, AT FL370, CREW REPORTED THE CABIN ALTITUDE GRADUALLY CLIMBED ABOVE 10,000 FEET.  NO FAULT INDICATIONS WERE INDICATED ON PRESSURIZATION PANEL.  CREW REGAINED CONTROL OF CABIN DURING DESCENT TO FL250 IN MANUAL AC MODE.  FLIGHT CONTINUED ONTO PWM AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-1).  FOUND THE FORWARD OUTFLOW VALVE WOULD NOT PASS OPERATIONAL TEST.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE.  OPERATIONAL TEST GOOD PER MM 21-31-00.  (M)
